# SDR AALA202503117415

- Difficulty date: March 9, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 69,211 hours, 32,762 cycles
- Engine: Iae V2524A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Valve
- Part number: 32F0003
- Part serial: TE020239
- Condition: Failed
- Location: Oil Scavange
- Part time: 49,112 hours, 19,863 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ENG 2 BEARING 4 OIL SYS HIGH PRESS MESSAGE CAME ON 3 TIMES IN FLIGHT. DECESION MADE TO RETURN TO MIA AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED #2 ENG #4 BEARING COMPT SCAVENGE VALVE. OPS AND LEAK CHECK GOOD IAW AMM 79-23-51 & 71-00-00.
